Menstruation Is Only In The Form Of Spots On Injection KB Users?
. I am Amalia Rizki. I want to ask about my period. I took monthly contraceptive injections on February 13 2018, when my period arrived on the 8th, my period did not bleed, such as brown spots and until now. Spots stopped for a day, around March 13 2018, but on March 14 they came again. Solution please. thank you
Hello Amel, Thank you for your question on HealthReplies.com
Menstrual blood only comes out with spots, indeed sometimes experienced by some women with irregular cycles, because the normal menstrual cycle is 21-25 days with a time of about 3-7 days, with an amount of 80 ml / day, and black menstrual blood is caused by too much menstruation. If you haven't expelled it for a long time or it contains a lot of mucus, but if your menstrual blood only comes out a little in the form of black spots that you are experiencing, it may be caused by:
Side effects of family planning Fatigue factors Psychological factors or stress hormonal disorders Obesity or being overweight Drastic weight loss PCOS or polycystic ovary syndrome Thyroid disorders If your symptoms continue to recur, and you can't even get your period at all, you should consult an obstetrician and gynecology. The doctor will perform a series of examinations, such as blood tests and ultrasound of your uterus.
Some suggestions for you
Get enough rest Avoid excessive activity or exercise Avoid stress Avoid diets that are too strict lose weight if excess Eat nutritious food Thank you, hopefully useful. dr.Nurmarwiyah